# SDR IPXA2017100922465

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 98,956 hours, 17,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR NITROGEN BOTTLE HAD LOW PRESSURE.  SERVICED THE L1 DOOR NITROGEN BOTTLE IAW AMM 12-25-04-600-801, REV 89.01.
